# SDR UPS204788

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65382025
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION BETWEEN LT HORIZONTAL STAB UPPER REAR SPAR CHORD AND SKIN AT STAB STA 215.  REMOVED REAR SPAR CHORD, INSTALLED NEW SPAR CHORD AND FABRICATED RELATED PARTS, INSTALLATION PER SRM 51-30-02 SRM 51-21-31, 51-31-31, 55-10-3, EO B727-8510-7484-A/727-55-0300.
